Standard

The Tits indices over semilocal rings. / Petrov, V.; Stavrova, A.

в: Transformation Groups, Том 16, № 1, 2011, стр. 193-217.

Результаты исследований: Научные публикации в периодических изданияхстатья

Harvard

Petrov, V & Stavrova, A 2011, 'The Tits indices over semilocal rings', Transformation Groups, Том. 16, № 1, стр. 193-217. https://doi.org/10.1007/s00031-010-9112-7

APA

Vancouver

Author

Petrov, V. ; Stavrova, A. / The Tits indices over semilocal rings. в: Transformation Groups. 2011 ; Том 16, № 1. стр. 193-217.

BibTeX

@article{7a2c6e0893ea4a099482e33bc177a237,
title = "The Tits indices over semilocal rings",
author = "V. Petrov and A. Stavrova",
year = "2011",
doi = "10.1007/s00031-010-9112-7",
language = "не определен",
volume = "16",
pages = "193--217",
journal = "Transformation Groups",
issn = "1083-4362",
publisher = "Birkhause Boston",
number = "1",

}

RIS

TY - JOUR

T1 - The Tits indices over semilocal rings

AU - Petrov, V.

AU - Stavrova, A.

PY - 2011

Y1 - 2011

U2 - 10.1007/s00031-010-9112-7

DO - 10.1007/s00031-010-9112-7

M3 - статья

VL - 16

SP - 193

EP - 217

JO - Transformation Groups

JF - Transformation Groups

SN - 1083-4362

IS - 1

ER -

ID: 5466601